Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2012 | Volume: 12 | Issue: 2 | Page No.: 186-190
DOI: 10.3923/jas.2012.186.190
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

RETRACTED: On Modified Thermohaline Magnetoconvection-A Characterization Theorem

Hari Mohan

Abstract:
A CASE OF PLAGIARISM (Case No. 06102012)

Dr. Graeme Fairweather the Executive Editor of "Mathematical Reviews" pointed out a plagiarism in a paper published in Journal of Applied Sciences Volume 12 Number 2, 186-190, 2012.

On the receipt of Dr. Graeme Fairweather’s letter, the case forwarded to the Ethics Committee of the Science Alert. As per the report of the Ethics Committee, article entitled "On Modified Thermohaline Magnetoconvection-A Characterization Theorem" authored by Hari Mohan from Department of Mathematics, ICDEOL, Himachal Pradesh University, Summer Hill Shimla-171005, India published in Journal of Applied Sciences Sciences Volume 12 Number 2, 186-190, 2012, contains substantial sections of text that have been taken verbatim from his own earlier publication without clear and unambiguous attribution.

Science Alert considers misappropriation of intellectual property and duplication of text from other authors or publications without clear and unambiguous attribution totally unacceptable.

Plagiarism is a violation of copyright and a serious breach of scientific ethics. The Editors and Publisher have agreed to officially retract this article.

Science Alert is highly thankful Dr. Graeme Fairweather the Executive Editor of "Mathematical Reviews", for pointing out this plagiarism.

Detail of article from which text has been copied by Hari Mohan:

Hari Mohan, 2011. A Characterization Theorem In Hydromagnetic Modified Thermohaline Convection Problem Of Stern’s Type, 56: 33-44, 2011.

Direct Link: http://www.pphmj.com/abstract/6169.htm

PDF Citation Report Citation
How to cite this article:

Hari Mohan , 2012. RETRACTED: On Modified Thermohaline Magnetoconvection-A Characterization Theorem. Journal of Applied Sciences, 12: 186-190.

DOI: 10.3923/jas.2012.186.190

URL: https://scialert.net/abstract/?doi=jas.2012.186.190

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom